The Annals of Probability

Convergence Rates of Large Deviation Probabilities in the Multidimensional Case

Josef Steinebach

Full-text: Open access

Abstract

Let $\{W_n\}_{n=1,2,\cdots}$ denote a sequence of $k$-dimensional random vectors on a probability space $(\Omega, \mathscr{A}, P)$. Using moment-generating function techniques sufficient conditions are given for the existence of limits $\rho(A) = \lim_{n\rightarrow\infty} \lbrack P(W_n \not\in k_n A)\rbrack^{1/k_n}$ for certain subsets $A \subset R^k$, where $\{k_n\}_{n=1,2,\cdots}$ is a divergent sequence of positive real numbers. The results are multivariate analogs of well-known large deviation theorems on the real line.

Article information

Source
Ann. Probab., Volume 6, Number 5 (1978), 751-759.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995426

Digital Object Identifier
doi:10.1214/aop/1176995426

Mathematical Reviews number (MathSciNet)
MR501289

Zentralblatt MATH identifier
0396.60032

JSTOR
links.jstor.org

Subjects
Primary: 60F10: Large deviations

Keywords
Large deviations convergence rates moment-generating functions

Citation

Steinebach, Josef. Convergence Rates of Large Deviation Probabilities in the Multidimensional Case. Ann. Probab. 6 (1978), no. 5, 751--759. doi:10.1214/aop/1176995426. https://projecteuclid.org/euclid.aop/1176995426


Export citation